# SDR 9519259947

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 2420 · AC Generation System
- Part: Elect Terminal
- Condition: Broken
- Location: Rt Generator
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT GENERATOR TRIPPED OFF LINE.  RESET RIGHT GENERATOR AND RIGHT BUSS CAME BACK ON LINE.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPAIRED BROKEN ELECTRICAL TERMINAL, OPERATIONAL CHECK GOOD.
